# SDR ASOA20120830116

- Difficulty date: August 30, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N11165
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500819
- Aircraft time: 19,108 hours, 12,092 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FRDS765A2
- Part serial: 203183
- Condition: False Activation
- Location: Lavatory
- Part time: 20,688 hours, 21,221 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED A LAV SMOKE INDICATION AFTER TAKE OFF. THE ACFT RETURNED TO WHERE IT LANDED WITHOUT INCIDENT.  MX INSPECTED THE ACFT, R & R THE LAVATORY SMOKE DETECTOR, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
